RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 5, Pages 1051–1054 (Mi dan44780)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On interpolation of operators in $L_p$ spaces

V. I. Dmitriev

Voronezh State University

Full text: PDF file (539 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88
Presented: L. V. Kantorovich
Received: 23.04.1981

Citation: V. I. Dmitriev, “On interpolation of operators in $L_p$ spaces”, Dokl. Akad. Nauk SSSR, 260:5 (1981), 1051–1054

Citation in format AMSBIB
\Bibitem{Dmi81}
\by V.~I.~Dmitriev
\paper On interpolation of operators in $L_p$ spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 5
\pages 1051--1054
\mathnet{http://mi.mathnet.ru/dan44780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635825}
\zmath{https://zbmath.org/?q=an:0521.46062}


Linking options:
  • http://mi.mathnet.ru/eng/dan44780
  • http://mi.mathnet.ru/eng/dan/v260/i5/p1051

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Ovchinnikov, “Interpolation Orbits in Couples of Lebesgue Spaces”, Funct. Anal. Appl., 39:1 (2005), 46–56  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Ovchinnikov, “Interpolation functions and the Lions–Peetre interpolation construction”, Russian Math. Surveys, 69:4 (2014), 681–741  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019